# SDR IXXA120314IAI001S

- Difficulty date: February 3, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 77,627 hours, 17,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 800
- Part time: 76,525 hours, 17,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK INSPECTION,  A CRACK WAS OBSERVED AT STRINGER S8L END,  BS 676 POINTING AFT.  THE DAMAGE IS LOCATED AT THE STRINGER WEB EXTENDING FOR ABOUT 2 INCHES. THE AFFECTED STRINGER SPLICES TO THE MAIN DECK CARGO DOOR SURROUND STRUCTURE. TRIMMED OUT DAMAGED PORTION OF STRINGER BETWEEN BS 698 AND BS 720.  PERFORMED HFEC INSPECTION OF TRIM OUT AND 3 INCHES AROUND IT TO INSURE A CRACK FREE CONDITION IAW NDT PART 6. TOUCHED UP EXPOSED EDGES OF STRINGER TRIM OUT AND ANY BARE AREA OF THE SURROUNDING STRUCTURE WITH CHEMICAL COATING IAW SRM 51-20-01. INSTALLED REPAIR PARTS AS SHOWN IN FIG 3 OF IAI REPAIR EA MF00852R0001. THIS IS A CATEGORY B REPAIR IAW SRM 51-00-06.
